Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

What can be the reason for cloudy foul smelling urine ?

My urine has been cloudy with a strong Odor for the past week, and for two days now I have been discharging a yellowish discharged with a foul odor. What can this possibly be?
Asked On : Mon, 6 Jun 2011
Answers:  2 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
It could be infection. You have to do urine test. If you are female then contact a gynaecologist or dermatologist. If you are a male then contact the dermatologist who will do the needful tests and give treatment accordingly
Answered: Mon, 6 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

General Surgeon Dr. Rajinder Bajoria's  Response
Welcome to health care magic
     it can be infection of urinary tract ,so get your urine tested along with culture sensitivity ,start proper treatment (a course of antibiotics ) along with plenty of fluids.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Answered: Mon, 6 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor